A parabolic quasi-variational inequality arising in hydraulics
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 2 (1975) no. 3, pp. 421-468.
@article{ASNSP_1975_4_2_3_421_0,
     author = {Friedman, Avner and Jensen, Robert},
     title = {A parabolic quasi-variational inequality arising in hydraulics},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     pages = {421--468},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 2},
     number = {3},
     year = {1975},
     zbl = {0316.49034},
     mrnumber = {380106},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1975_4_2_3_421_0/}
}
TY  - JOUR
AU  - Friedman, Avner
AU  - Jensen, Robert
TI  - A parabolic quasi-variational inequality arising in hydraulics
JO  - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY  - 1975
DA  - 1975///
SP  - 421
EP  - 468
VL  - Ser. 4, 2
IS  - 3
PB  - Scuola normale superiore
UR  - http://www.numdam.org/item/ASNSP_1975_4_2_3_421_0/
UR  - https://zbmath.org/?q=an%3A0316.49034
UR  - https://www.ams.org/mathscinet-getitem?mr=380106
LA  - en
ID  - ASNSP_1975_4_2_3_421_0
ER  - 
%0 Journal Article
%A Friedman, Avner
%A Jensen, Robert
%T A parabolic quasi-variational inequality arising in hydraulics
%J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
%D 1975
%P 421-468
%V Ser. 4, 2
%N 3
%I Scuola normale superiore
%G en
%F ASNSP_1975_4_2_3_421_0
Friedman, Avner; Jensen, Robert. A parabolic quasi-variational inequality arising in hydraulics. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 2 (1975) no. 3, pp. 421-468. http://www.numdam.org/item/ASNSP_1975_4_2_3_421_0/

[1] J. Bear, Dynamics of Fluids in Porous Media, American Elsevier Publishing Company, New York, 1972.

[2] A. Bensoussan - A. Friedman, Nonlinear variational inequalities and differential games with stopping times, J. Funct. Analys., 16 (1974), 305-352. | MR | Zbl

[3] A. Friedman, Partial Differential Equations of Parabolic Type, Prentice-Hall, Englewood Cliffs, N. J., 1964. | MR | Zbl

[4] A. Friedman, Parabolic variational inequalities in one space dimension and smoothness of the free boundary, J. Funct. Analys., 18 (1975), 151-176. | MR | Zbl

[5] A. Friedman, A parabolic system of quasi-variational inequalities, to appear.

[6] A. Friedman - D. Kinderlehrer, A class of parabolic quasi-variational inequalities, J. Diff. Eqs., to appear. | Zbl

[7] R. Jensen, Finite difference approximations to the free boundary of a parabolic variational inequality, to appear.

[8] O. A. Ladyzhenskaja - V.A. Solonnikov - N.N. Ural'Ceva, Linear and Quasi-linear Equations of Parabolic Type, Amer. Math. Soc. Translations, vol. 23, 1968, Providence, R. I. | Zbl

[9] D. Schaeffer, A new proof of infinite differentiability of the free boundary in the Stefan problem, to appear. | MR

[10] L. Tartar, Inequations quasi variationelles abstraite, C. R. Acad. Sci. Paris, 278 (1974), 1193-1196. | MR | Zbl

[11] P. Van Moerbeke, An optimal stopping problem for linear reward, Acta Math., 132 (1974), 1-41. | MR | Zbl